MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report # 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kit1378-05, software version: 5.1.1.H3, h6) analysis was performed for this event.In summary, a software defect was confirmed.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used outside of a procedure.It was reported that defect #23171 was identified.The incorrect work volume (wv) was displayed when same patient id is present on the medtronic imaging scan (star marker workflow) when imported to the existing ct-fl.The issue was initially identified and discussed on triage meetings on (b)(6) 2023 and tier 1 meetings occurred on (b)(6) 2023.The anomaly could occur when revising a surgery or when the user decides to change the surgery method (from ct-fl to scan & plan (s & p)).After importing the s & p to the existing ct- fl case, the work volume should have been either default wv or a new work volume (by performing a new 3d scan).However, the wv that was presented was from the previous ct scan.This may lead to towers being shown upside down in the work volume and/or cause potential surgical workflow disruption.After the first segment in operation, the user continues to 2nd segment (in planning) and the software enables the user to proceed to planning without a new 3d scan, however, the user will not be able to proceed to the operation phase.The work around noted was editing the wv on the operation screen (when the towers were deleted once the wv is replaced) to allow the user to continue as expected.There was no patient involvement.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23939619
Report Number3005075696-2026-00012
Device Sequence Number13048404
Product Code OLO
UDI-Device Identifier07290109183213
UDI-Public(01)07290109183213(11)200101
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date01/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown